# SDR UIEA2025061400773

- Difficulty date: June 14, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 96,652 hours, 15,864 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A3706A3706
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#10 MLG TIRE FAILURE ON LANDING.  R/R #9 & #10 MLG WHEEL ASSY PER AMM 32-45-01/401 & AIPC 32-45-03-02. FOUND DAMAGE ON RIGHT BODY GEAR DOOR (OUTBOARD). REPLACED DOOR PER AMM 32-14-02. RIGHT BODY GEAR STRUT DOOR DAMAGED. REPLACED PER AMM 32-14-06. DAMAGE AT R/H LONGERON BOX STA 1440-1460. PERFORMED EDDY CURRENT INSPECTION ON RH LONGERON BOX FS 4110-1460 OPEN BOLT HOLES AND INTERNAL STRUCTURE REFERENCE: BOEING NDIM. PART 6 51-00-00 PROCEDURE 4 & 1 REV DATED: NOV 15 2025. NO RELEVANT INDICATION FOUND DURING THE INSPECTION. ACCOMPLISHED EA-4453A239. NO FURTHER DEFECTS NOTED.
